Alert archive / Nebraska / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 188, NWS North Platte, NE
NWS North Platte, NE issued this severe thunderstorm warning at Aug 6, 2012, 8:47 PM CDT for Loup County, Rock County, Nebraska. It was in force for 43 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 6, 2012, 8:47 PM CDT (01:47 UTC)
- Expired
- Aug 6, 2012, 9:30 PM CDT
- In force
- 43 min
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
Counties Loup County, NE, Rock County, NE
The radar
The North Platte radar (KLNX), 92 km from the middle of the area, began a volume at 01:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 6, 8:47 PM CDT | HAIL 0.75 | 13 N Almeria, NE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 1.8 hours before the alert went out and 129 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 251 J/kg
- Mixed-layer CIN
- -159 J/kg
- Mixed-layer LCL
- 3546 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- -3 m²/s²
- 0-3 km storm-relative helicity
- 137 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.4
The text
As transmitted, in the capitals the NWS used until 2016.
299 WUUS53 KLBF 070147 SVRLBF NEC115-149-070230- /O.NEW.KLBF.SV.W.0188.120807T0147Z-120807T0230Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE NORTH PLATTE NE 847 PM CDT MON AUG 6 2012 THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... LOUP COUNTY IN NORTH CENTRAL NEBRASKA... SOUTHWESTERN ROCK COUNTY IN NORTH CENTRAL NEBRASKA... * UNTIL 930 PM CDT * AT 839 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED 8 MILES NORTHEAST OF ALMERIA MEADOW STATE WILDLIFE MANAGEMENT AREA...OR 17 MILES EAST OF BREWSTER...AND MOVING SOUTH AT 20 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... ALMERIA AROUND 915 PM CDT. TAYLOR AROUND 930 PM CDT. OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE HIGHWAY 91 MILE MARKER 40. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. && LAT...LON 4175 9929 4174 9968 4217 9965 4218 9944 TIME...MOT...LOC 0147Z 350DEG 18KT 4198 9954 WIND...HAIL <50MPH 1.00IN $$ CDC
2 follow-up statements
299 WWUS53 KLBF 070202 SVSLBF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 902 PM CDT MON AUG 6 2012 NEC149-070212- /O.CAN.KLBF.SV.W.0188.000000T0000Z-120807T0230Z/ ROCK NE- 902 PM CDT MON AUG 6 2012 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN ROCK COUNTY IS CANCELLED... THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED AREA. LAT...LON 4207 9965 4207 9944 4175 9929 4174 9968 TIME...MOT...LOC 0202Z 350DEG 18KT 4191 9952 $$ NEC115-070230- /O.CON.KLBF.SV.W.0188.000000T0000Z-120807T0230Z/ LOUP NE- 902 PM CDT MON AUG 6 2012 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR LOUP COUNTY UNTIL 930 PM CDT... AT 857 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 7 MILES NORTH OF ALMERIA...OR 13 MILES NORTHWEST OF TAYLOR...MOVING SOUTH AT 20 MPH. THE SEVERE THUNDERSTORM WILL BE NEAR... ALMERIA AROUND 915 PM CDT. TAYLOR AROUND 930 PM CDT. OTHER LOCATIONS IMPACTED BY THE SEVERE THUNDERSTORM INCLUDE HIGHWAY 91 MILE MARKER 40. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. && LAT...LON 4207 9965 4207 9944 4175 9929 4174 9968 TIME...MOT...LOC 0202Z 350DEG 18KT 4191 9952 WIND...HAIL 60MPH 1.00IN $$ TAYLOR
513 WWUS53 KLBF 070229 SVSLBF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 929 PM CDT MON AUG 6 2012 NEC115-070239- /O.EXP.KLBF.SV.W.0188.000000T0000Z-120807T0230Z/ LOUP NE- 929 PM CDT MON AUG 6 2012 ...THE SEVERE THUNDERSTORM WARNING FOR LOUP COUNTY WILL EXPIRE AT 930 PM CDT/830 PM MDT/... THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY. LAT...LON 4207 9965 4207 9944 4175 9929 4174 9968 TIME...MOT...LOC 0229Z 350DEG 18KT 4178 9949 $$ CDC
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 6, 6:20 PM CDT, 2 hours 27 minutes earlier.
Area forecast discussion, Aug 6, 6:20 PM CDT, 2 hours 27 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE NORTH PLATTE NE 620 PM CDT MON AUG 6 2012 .UPDATE... .AVIATION... VFR IS EXPECTED MOST AREAS TONIGHT AND TUESDAY. ISOLATED TO OCCASIONAL SCATTERED THUNDERSTORM COVERAGE IS EXPECTED TO CONTINUE ALONG A WEAK COLD FRONT TONIGHT. STORM ACTIVITY IS ON-GOING AND SHOULD CONTINUE DEVELOPING VERY SLOWLY SOUTH AND EAST OVERNIGHT THROUGH TUESDAY MORNING AS THE COLD FRONT DROPS SOUTH. ADDITIONAL ISOLATED STORM DEVELOPMENT IS POSSIBLE NORTH OF THE FRONT TUESDAY AFTERNOON. && .PREV DISCUSSION... /ISSUED 333 PM CDT MON AUG 6 2012/ SYNOPSIS... HIGH PRESSURE ALOFT HAS STRENGTHENED OVER THE PAST 24 HOURS AND IS NOW THE DOMINANT FEATURE ACROSS ALL...BUT THE NORTHEASTERN CONUS. IN THE EAST...A TROUGH OF LOW PRESSURE EXTENDED FROM NORTHERN HUDSON BAY...INTO THE NEW ENGLAND STATES. SATELLITE AND WV IMAGERY THIS AFTERNOON IS INDICATING AN UPPER LEVEL DISTURBANCE OVER NWRN COLORADO AND SRN WYOMING...WITH ABUNDANT CU DEVELOPING DOWNSTREAM OF THIS FEATURE OVER SOUTH CENTRAL WYOMING AND NRN COLORADO. THE NAM THIS MORNING HAD THIS HANDLED PRETTY WELL...WITH THIS FEATURE EXPECTED TO APPROACH WESTERN PORTIONS OF THE CWA AFTER 06Z TONIGHT. AT THE SURFACE...A WEAK FRONTAL BOUNDARY EXTENDED FROM AROUND SIDNEY NEBRASKA....TO WEST OF CHAMBERLAIN SOUTH DAKOTA. SRLY WINDS WERE NOTED AHEAD OF THE FRONT WITH READINGS REACHING THE MID TO UPPER 90S ACROSS THE CENTRAL AND SOUTHERN SANDHILLS...AS WELL AS SOUTHWESTERN NEBRASKA. DISCUSSION... NEAR TERM...TONIGHT THROUGH THURSDAY...MAIN FORECASTING CHALLENGE IS PRECIPITATION CHANCES OVER THE NEXT 36 HOURS. FOR TONIGHT...PRECIPITATION WILL COME IN TWO PIECES...THE FIRST ALONG THE WEAK FRONTAL BOUNDARY IN THE CENTRAL AND NRN CWA...THEN IN THE SOUTH OVERNIGHT AS ADDITIONAL UPPER LEVEL SUPPORT ARRIVES FROM THE WEST. CAP STRENGTH IS EXPECTED TO WEAKEN OVER THE NEXT 1 TO 3 HRS...RESULTING IN TOWERING CU AND A THREAT FOR ISOLATED THUNDERSTORMS ACROSS THE CENTRAL AND NRN CWA THROUGH MID EVENING. AS THE FRONT SHIFTS SOUTH BY LATE EVENING...MID LEVEL FORCING WILL ARRIVE AROUND 06Z AS A DECENT UPPER LEVEL DISTURBANCE LIFTS INTO WESTERN NEBRASKA. ELEVATED LI'S WILL DECREASE TO -4 TO -6C AND MID LEVEL LAPSE RATES WILL INCREASE TO 8.5 TO 9.0 C/KM OVERNIGHT...INCREASING TSRA CHANCES IN THE SOUTHWESTERN CWA. WITH SOME LIMITED LOW LEVEL MOISTURE RECOVERY...CHANCES FOR MEASURABLE PRECIPITATION WILL BE GREATEST IN THE SOUTHWEST LATER TONIGHT...WHILE ALONG THE FRONT...LITTLE OR NO RAIN IS EXPECTED...HOWEVER THE THREAT FOR DRY LIGHTNING IS STILL A CONCERN AND THE RED FLAG WARNING WILL CONTINUE THROUGH MIDNIGHT CDT. PRECIPITATION WILL LINGER IN THE SOUTHERN AND WESTERN ZONES ON TUESDAY AS THE SURFACE BOUNDARY DRIFTS INTO SRN NEBRASKA. ADDTL PRECIPITATION IS POSSIBLE IN THE EAST TUESDAY NIGHT AS A JET STREAK PUSHES INTO CENTRAL NEBRASKA. AFTER TUESDAY NIGHT...DRY AND WARM CONDS WILL SET IN ACROSS THE HIGH PLAINS. HTS ALOFT WILL INCREASE AND JET FORCING WILL SHIFT EAST INTO THE UPPER MIDWEST WEDNESDAY AND THURSDAY. LOW LEVEL MOISTURE WILL BE MINIMAL THANKS TO NORTHERLY WINDS AND A SURFACE FRONT...WELL SOUTH OF THE FORECAST AREA. H85 TEMPS ARE INDICATIVE OF TEMPS IN THE UPPER 80S AND 90S THROUGH MID WEEK...WHICH IS HANDLED WELL BY THE ONGOING FCST. RIDGING ALOFT WILL BEGIN TO FLATTEN ACROSS THE INTER MOUNTAIN WEST LATE IN THE WEEK AS THE NORTHERN STREAM BECOMES MORE ACTIVE. THIS WILL RESULT IN COOLER TEMPS AND INCREASED PRECIPITATION CHANCES. MAIN CHANGES MADE TO THE EXTENDED WERE TO LOWER HIGHS NEXT WEEKEND AND TO INITIATE PRECIPITATION CHANCES FRIDAY NIGHT INTO SUNDAY. AVIATION... A WEAK WILL COLD FRONT WILL CONTINUE TO MOVE SOUTHEAST INTO EASTERN NEBRASKA TONIGHT. WINDS BEHIND THE FRONT WILL SHIFT TO THE NORTH...HOWEVER SPEEDS SHOULD STAY FAIRLY LIGHT WITH NO STRONG GUSTS EXPECTED. THERE WILL BE POTENTIAL FOR STORMS TO DEVELOP LATER THIS AFTERNOON ALONG THE FRONT. WITH THE LOCATION OF THE FRONT EXPECTED TO BE ROUGHLY FROM KOGA TO KVTN LATER THIS AFTERNOON...KEPT VCTS IN THE KVTN FORECAST AND THEN A BIT LATER AND AT KLBF. ALSO KEPT A FEW HOURS OF THUNDER IN THE KLBF FORECAST AS MODELS ARE DEPICTING MORE STORMS ACROSS SOUTHERN NEBRASKA THIS EVENING AS AN UPPER LEVEL DISTURBANCE PASSES. DON/T HAVE HIGH CONFIDENCE ON THE COVERAGE SO KEPT FROM ADDING THUNDER TO PREVAILING GROUP AT THIS POINT. FIRE WEATHER... RED FLAG WARNING CONTINUES THROUGH THIS EVENING. HOT TEMPERATURES THROUGH THE REMAINDER OF THE AFTERNOON AND DRY AIR WILL KEEP RELATIVE HUMIDITY LOW AND WITH BREEZY WINDS...ANY FIRES COULD BECOME DIFFICULT TO CONTROL. ALSO...ISOLATED THUNDERSTORMS REMAIN POSSIBLE ALONG A FRONT...MAINLY ALONG AND EAST OF A LINE FROM OGALLALA TO VALENTINE. AS AIR ABOVE THE SURFACE IS VERY DRY...MOST RAINFALL FROM ANY STORMS IS LIKELY TO EVAPORATE BEFORE HITTING THE GROUND SO DRY LIGHTNING IS CERTAINLY A POSSIBILITY. LIGHTNING START FIRES WILL BE VERY POSSIBLE WITH ANY STORMS THAT DO DEVELOP LATER TODAY DUE TO THE DRYNESS OF THE FUELS IN THE AREA. && .LBF WATCHES/WARNINGS/ADVISORIES...RED FLAG WARNING UNTIL MIDNIGHT CDT /11 PM MDT/ TONIGHT FOR NEZ204-206-208>210-219. && SHORT TERM/EXTENDED...CDC AVIATION...CDC
Hazardous weather outlook, Aug 6, 4:07 PM CDT, 4 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 407 PM CDT MON AUG 6 2012 NEZ004>010-022>029-035>038-056>059-069>071-094-072115- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 407 PM CDT MON AUG 6 2012 /307 PM MDT MON AUG 6 2012/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TONIGHT. FIRE CONCERNS WILL BE HIGH THROUGH THIS EVENING. ISOLATED TO SCATTERED THUNDERSTORMS WITH LITTLE OR NO RAINFALL ARE EXPECTED ALONG A WEAK FRONTAL BOUNDARY. STORMS ARE MOST LIKELY ALONG AND SOUTHEAST OF A LINE FROM LISCO TO VALENTINE...AND WILL HAVE THREATS OF DRY LIGHTNING AND GUSTY WINDS. THESE CONDITIONS...ALONG WITH VERY DRY FUELS COULD PROMOTE VERY RAPID FIRE GROWTH. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THERE ARE CHANCES FOR THUNDERSTORMS ACROSS MUCH OF WESTERN AND NORTH CENTRAL NEBRASKA TUESDAY AND TUESDAY NIGHT. WIDESPREAD SEVERE WEATHER IS NOT ANTICIPATED WITH THESE THUNDERSTORMS...BUT COULD PRODUCE LOCALIZED STRONG WINDS. VERY DRY AIR AND BREEZY NORTHERLY WINDS BEHIND A FRONT WILL LIKELY PRODUCE HIGH TO CRITICAL FIRE DANGER WEDNESDAY AFTERNOON AND EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. && THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER... HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE BROOKS
In the hours before
Special weather statement, Aug 6, 6:38 PM CDT, 2 hours 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 638 PM CDT MON AUG 6 2012 NEZ024-025-036-037-070030- HOOKER NE-LOGAN NE-MCPHERSON NE-THOMAS NE- 638 PM CDT MON AUG 6 2012 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN THOMAS... NORTHEASTERN MCPHERSON...NORTHWESTERN LOGAN AND SOUTHEASTERN HOOKER COUNTIES UNTIL 730 PM CDT/630 PM MDT/... AT 535 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7 MILES SOUTHEAST OF HIGHWAY 97 CROSSING THE DISMAL RIVER...OR 16 MILES NORTH OF TRYON...MOVING SOUTH AT 15 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. DRY LIGHTNING MAY ALSO BE POSSIBLE AND THIS COULD PRODUCE A WILDFIRE. THIS STORM WILL BE NEAR... HIGHWAY 97 MILE MARKER 40 AROUND 700 PM CDT. CDC
Special weather statement, Aug 6, 6:48 PM CDT, 1 hour 59 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 648 PM CDT MON AUG 6 2012 NEZ005-008-009-024>027-036>038-070030- BLAINE NE-BROWN NE-CUSTER NE-EASTERN CHERRY NE-HOOKER NE-LOGAN NE-LOUP NE-MCPHERSON NE-ROCK NE-THOMAS NE- 648 PM CDT MON AUG 6 2012 ...SIGNIFICANT WEATHER ADVISORY FOR EXTREME SOUTHEASTERN CHERRY... THOMAS...SOUTHERN ROCK...NORTHEASTERN MCPHERSON...NORTHWESTERN LOUP...LOGAN...SOUTHEASTERN HOOKER...NORTHWESTERN CUSTER...SOUTHERN BROWN AND BLAINE COUNTIES UNTIL 730 PM CDT/630 PM MDT/... AT 644 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM TWIN LAKES STATE WILDLIFE MANAGEMENT AREA TO 9 MILES NORTH OF RINGGOLD...AND MOVING SOUTHEAST AT 15 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER IS EXPECTED WITH THESE STORMS. DRY LIGHTNING IS POSSIBLE ALSO WHICH COULD SPARK WILDFIRES. THESE STORMS WILL BE NEAR... HIGHWAY 7 MILE MARKER 10 AROUND 655 PM CDT. ROSE AND RINGGOLD AROUND 710 PM CDT. HIGHWAY 91 MILE MARKER 10 AND DUNNING AROUND 715 PM CDT. HIGHWAY 183 MILE MARKER 150 AND BREWSTER AROUND 720 PM CDT. HIGHWAY 92 MILE MARKER 220 AND HIGHWAY 83 MILE MARKER 120 AROUND 725 PM CDT. HIGHWAY 91 MILE MARKER 20 AND ALMERIA MEADOW STATE WILDLIFE MANAGEMENT AREA AROUND 730 PM CDT. CDC
Special weather statement, Aug 6, 7:29 PM CDT, 1 hour 18 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 729 PM CDT MON AUG 6 2012 NEZ008>010-025>027-036>038-059-070115- BLAINE NE-BROWN NE-CUSTER NE-HOLT NE-LINCOLN NE-LOGAN NE-LOUP NE-MCPHERSON NE-ROCK NE-THOMAS NE- 729 PM CDT MON AUG 6 2012 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN THOMAS...SOUTHERN ROCK...EASTERN MCPHERSON...NORTHERN LOUP...LOGAN...NORTHERN LINCOLN...SOUTHWESTERN HOLT...NORTHWESTERN CUSTER...SOUTHERN BROWN AND BLAINE COUNTIES UNTIL 815 PM CDT... AT 725 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES NORTHEAST OF ROSE TO 7 MILES WEST OF STAPLETON...AND MOVING SOUTHEAST AT 15 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS. DRY LIGHTNING MAY ACCOMPANY SOME STORMS AN THIS COULD IGNITE A WILDFIRE. THESE STORMS WILL BE NEAR... HIGHWAY 183 MILE MARKER 150 AROUND 735 PM CDT. HIGHWAY 91 MILE MARKER 20 AND STAPLETON AROUND 745 PM CDT. ALMERIA MEADOW STATE WILDLIFE MANAGEMENT AREA...TARBOZ LAKE AND GANDY AROUND 750 PM CDT. HIGHWAY 2 MILE MARKER 250 AROUND 800 PM CDT. HIGHWAY 183 MILE MARKER 140 AND HIGHWAY 83 MILE MARKER 100 AROUND 805 PM CDT. HIGHWAY 92 MILE MARKER 240 AROUND 810 PM CDT. MILBURN DIVERSION DAM STATE WILDLIFE MANAGEMENT AREA AROUND 815 PM CDT. CDC
Special weather statement, Aug 6, 8:08 PM CDT, 39 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 808 PM CDT MON AUG 6 2012 NEZ008>010-025>028-036>038-059-070145- BLAINE NE-BROWN NE-CUSTER NE-GARFIELD NE-HOLT NE-LINCOLN NE-LOGAN NE-LOUP NE-MCPHERSON NE-ROCK NE-THOMAS NE- 808 PM CDT MON AUG 6 2012 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN THOMAS...SOUTHERN ROCK...SOUTHEASTERN MCPHERSON...LOUP...LOGAN...NORTHEASTERN LINCOLN...SOUTHWESTERN HOLT...NORTHWESTERN GARFIELD...NORTHWESTERN CUSTER...SOUTHEASTERN BROWN AND BLAINE COUNTIES UNTIL 845 PM CDT... AT 802 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 11 MILES EAST OF ROSE TO 11 MILES SOUTH OF RINGGOLD...AND MOVING SOUTHEAST AT 20 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 45 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. THESE STORMS WILL BE NEAR... HIGHWAY 183 MILE MARKER 140 AND HIGHWAY 83 MILE MARKER 100 AROUND 815 PM CDT. MILBURN DIVERSION DAM STATE WILDLIFE MANAGEMENT AREA...HIGHWAY 92 MILE MARKER 240 AND HIGHWAY 83 MILE MARKER 90 AROUND 820 PM CDT. HORSESHOE BEND LAKE AND MILBURN AROUND 825 PM CDT. ALMERIA AROUND 830 PM CDT. ARNOLD AND ANSELMO AROUND 835 PM CDT. HIGHWAY 11 MILE MARKER 110...VICTORIA SPRINGS STATE RECREATION AREA...HIGHWAY 183 MILE MARKER 130 AND HIGHWAY 92 MILE MARKER 260 AROUND 840 PM CDT. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. CDC
Special weather statement, Aug 6, 8:19 PM CDT, 28 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 819 PM CDT MON AUG 6 2012 NEZ009-027-036>038-059-070200- CUSTER NE-LINCOLN NE-LOGAN NE-LOUP NE-MCPHERSON NE-ROCK NE- 819 PM CDT MON AUG 6 2012 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN ROCK...SOUTHEASTERN MCPHERSON...LOUP...LOGAN...NORTHEASTERN LINCOLN AND NORTHWESTERN CUSTER COUNTIES UNTIL 900 PM CDT... AT 816 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 11 MILES NORTHEAST OF HORSESHOE BEND LAKE TO 13 MILES NORTHEAST OF NORTH PLATTE...AND MOVING SOUTHEAST AT 20 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. THESE STORMS WILL BE NEAR... HORSESHOE BEND LAKE AND MILBURN AROUND 825 PM CDT. ALMERIA AROUND 830 PM CDT. ARNOLD AND ANSELMO AROUND 835 PM CDT. HIGHWAY 183 MILE MARKER 130 AND HIGHWAY 92 MILE MARKER 260 AROUND 840 PM CDT. VICTORIA SPRINGS STATE RECREATION AREA...CALAMUS RESERVOIR STATE RECREATION AREA...HIGHWAY 91 MILE MARKER 40 AND GATES AROUND 845 PM CDT. TAYLOR AROUND 850 PM CDT. HIGHWAY 40 MILE MARKER 10 AROUND 855 PM CDT. HIGHWAY 183 MILE MARKER 120 AROUND 900 PM CDT. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. CDC
Local storm report, Aug 6, 8:37 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
837 PM CDT MON AUG 06 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0735 PM HAIL 5 S RINGGOLD 41.44N 100.77W
08/06/2012 M1.25 INCH MCPHERSON NE PUBLIC
&&
CARMELThe office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 6, 7:05 PM CDT | Severe Thunderstorm Warning | LBF | Rock | 26 min |
| Aug 6, 8:39 PM CDT | Severe Thunderstorm Warning | LBF | Lincoln, McPherson | 51 min |
| Aug 7, 5:19 PM CDT | Severe Thunderstorm Warning | LBF | Chase, Perkins | 56 min |
| Aug 7, 6:00 PM CDT | Severe Thunderstorm Warning | LBF | Chase, Hayes | 25 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.